# SDR UPS96220525

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 653414423
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON EXPANSION LINK STA 740 TO 760 RBL 25 WL 208 IN CENTER CHANNEL AT FWD END.  FOUND EXPANSION LINK TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED AND REPLACED EXPANSION LINK AT BS 740 TO 760 RBL 25 WL 208 PER SRM 51-10-1, 51-30-4, 51-30-8, 51-10-6, 51-10-2.
